MAUDE Adverse Event Report: AGILITI HEALTH - HAYS RAYE'S, INC DBA SIZEWISE MANUFACTURING; 120V EVOLUTION BED W/SCALE 35"

AGILITI HEALTH - HAYS RAYE'S, INC DBA SIZEWISE MANUFACTURING; 120V EVOLUTION BED W/SCALE 35"
Model Number 33060400
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 5/13/2025 agiliti received a call from the facility stating that the bed was dropping down to low position by itself.On 6/20/2025 agiliti received fda letter and medsun form 3500a (b)(4) that was submitted by (b)(6) hospital stating patient involvement and the following."the patient was utilizing a "loaner" bed with air mattress capabilities.This reporter lowered the bed after performing patient care and approximately 30 seconds after placing the bed in the lowest position available for safety, the bed dropped making a "boom" sound.The bed had dropped to the floor.".
 
Additional Manufacturer Narrative
Upon initial review of this report agiliti did not feel that an mdr was necessary.Evaluation was completed and the problem was unable to be confirmed as reported.After receiving updated information on 6/20/2025 the decision was made to submit an mdr out of abundance of caution due to an edge case where a patient could be sitting on the edge of the bed, if the bed suddenly dropped, the patient could fall from the bed which could cause fractures that would require surgical intervention.Note: (b)(6) hospital reported an immerse blower wcf1629 with serial numbers (b)(6) (b)(6) in their report, rather than the applicable evolution bedframe noted in this report.

Brand Name
RAYE'S, INC DBA SIZEWISE MANUFACTURING
Common Device Name
120V EVOLUTION BED W/SCALE 35"
Manufacturer (Section D)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer (Section G)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer Contact
kari brower
500 commerce pkwy
hays, KS 67601
MDR Report Key22312444
Report Number1931307-2025-00017
Device Sequence Number8830275
Product Code FNL
UDI-Device Identifier00845699000562
UDI-Public00845699000562
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33060400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown